# SDR ASAA2014071908605

- Difficulty date: July 19, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 21,036 hours, 6,297 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 457311382
- Part serial: YB01895121
- Condition: Leaking
- Location: Nr 1 Engine Fuel
- Part time: 33,835 hours, 10,761 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL HEATER, SERVO, UPPER GASKET AT FWD LT CORNER LEAKING FUEL, ACTIVE SPRAY.  ACFT GROUNDED.  REMOVED NR 1 ENGINE FUEL HEATER SERVO. INSTALLED NEW FUEL HEATER SERVO IAW AMM 73-11-07-400-801-F00 UP TO PAR 3(3) STEP (E). COMPLETED SERVO HEATER INSTALLATION & SYSTEM REACTIVATION I.A.W. MM 73-11-07-400-801-F00. SERVO HEATER GROUND VERIFICATION INSTALLATION TEST SUCCESSFUL IAW MM 71-00-00-800-811-F00, TABLE 502.
